Ramanujan continued fractions via orthogonal polynomials

Mourad E.H. Ismail, Dennis Stanton

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Some Ramanujan continued fractions are evaluated using asymptotics of polynomials orthogonal with respect to measures with absolutely continuous components.

Original languageEnglish (US)
Pages (from-to)170-193
Number of pages24
JournalAdvances in Mathematics
Volume203
Issue number1
DOIs
StatePublished - Jun 20 2006

Bibliographical note

Funding Information:
Research partially supported by NSF Grants DMS 99-70865, DMS 02-03282. ∗Corresponding author. E-mail address: ismail@math.ucf.edu (M.E.H. Ismail).

Keywords

  • Asymptotics
  • Orthogonal polynomials
  • Ramanujan continued fractions
  • Recurrence relations
  • Rogers-Ramanujan identities

Fingerprint Dive into the research topics of 'Ramanujan continued fractions via orthogonal polynomials'. Together they form a unique fingerprint.

Cite this